# SDR SWIA200718915

- Difficulty date: November 29, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N865AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7507
- Aircraft time: 17,110 hours, 13,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3879 - EMERGENCY EXIT SIGN BY MAIN CABIN DOOR IS INOP.  REPLACED LAMP IN EXIT SIGN AS NEEDED.  OPS CHECK GOOD.
